# SDR DALA1135743748

- Difficulty date: May 22, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 32,687 hours, 12,564 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part serial: NONE
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN FWD TRUNNION FITTINGS ON LEFT AND RIGHT MAIN GEAR ATTACH POINTS.  ALL CORROSION CLEAN UP AND FOUND TO BE WITHIN LIMITS PER SRM 57-20-90 REPAIR NR 3.
